# SDR DHL2008807511

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Bs 980-1050
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUS LWR PANEL NR 732 INTERNAL SKIN DELAMINATED (STA 980.000 - 1050.000).  REMOVED WING TO FUS LWR PANEL NR 732 IAW SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PANEL IAW SRM 51-3-0.
